Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suggest remedy for tiredness and dizzyness with body pain

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2004
Answered : 937 Questions
Question
Hi Sir, I am XXXX, Aged 29, Unmarried, Private employee-Computer work+Mobile communication, 0000. I am having dizziness/headache problem for the past 1.5 years. And also heavy tiredness for the past 3 months.Visited ENT 2 doctors, Neurologist 7 doctors. Done Audiography, CT brain & MRI brain and all reports are normal. ENTs are saying no problem may be because of stress/tension but in reality am not having any such stress or tension. The neurologists are saying balancing nerve problem/vestibular migrain. I was taking Vertin 16 mg, Stugeron forte, TIkoprex & Accuvert for about 6 months. And, Gabantip AT, Betacap TR40 & Dizitac for about 1 month. And also took Topaz 25 mg, Placida, Vertin 24 mg & Metocard 25 mg for about 1 month. Along with this I took Modalert 200,Nuvostat 10 for about 10 days. All the above medicines are prescribed by different Neurologist I visited. At last I visited an ENT by my own and he said that the dizziness may be because of Menige disease. He administered an injection costing around 1000 rs(Sorry I don't know its name) from that day the dizziness problem reduced by around 70%. Also he gave some basic tablets naming them as Calcium tablets for 6 days. But the problem is, still I am too tired and struggling to do basic physical activities. Even speaking makes me so tired. Stopped driving bike for the past 3 months because of this tiredness. Also am feeling sometimes lightheadedness and all over body pain. Kindly advise me what is my actual health issue and how to overcome the dizziness and tiredness.
Posted Fri, 22 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Deepashree 46 minutes later
Brief Answer:
vestibular rehabilitation exercises. Yoga.

Detailed Answer:
Hi, thanks for your query.
After analysing your symptoms, I also feel you must be having peripheral vestibular disorder like meneires disease, along with episodic migraine headache.
Treatment what you have taken is correct.
If I were your treating doctor, I would have prescribed vertin16 mg for 3 to 6 weeks.
Sturgeon 25 mg bd for 3 weeks, intra tympanic steroid injection twice a week for 4 weeks.
I would suggest you to consult physiotherapist and learn to do vestibular rehabilitation exercises for dizziness. Do these exercises for 3 months.
They will help u a lot in over coming your dizziness.
Hope my answers have helped you. Pleased to help you further. Thanks.
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for tiredness and dizzyness with body pain 49 minutes later
Hi Madam,
Thank you for the answers...My native is XXXXXXX Tamilnadu and Working at XXXXXXX Tamilnadu.

I want to know why I am so tired? Am unable to do even simple physical activities. Even struggling to speak... Sometimes my breathing becomes short, having choking feeling from throat to chest. Forced to do Frequent long breathing & drinking more water than before since am feeling always thirsty... I like to know why these symptoms are happening...

I had already taken Vertin 8 mg, 16 mg & 24 mg totally for 6 months

Kindly help me.

Regards,
XXXX
 
 
Answered by Dr. Deepashree 1 hour later
Brief Answer:
Can be myasthenia gravis. Consult neurologist.

Detailed Answer:
Hi, thanks for your follow up query.
Sir your symptoms of difficulty in speaking, tiredness, choking sensation in throat, slurred speech suggests most probably you might be having a disease called myasthenia gravis.
In this disease, patient will also have giddiness. 
So its neurological disease. No permanent cure, but treatable with medicines.
I would suggest you to consult neurologist and discuss my view regarding this disease.
Clinical examination and blood test can detect the disease.
So please consult with your neurologist.
Right now don't take any medication until doctors visit.
Please discuss my views with him.
Pleased to help you further. Thanks
Above answer was peer-reviewed by
 
Follow-up: Suggest remedy for tiredness and dizzyness with body pain 54 minutes later
Dear Madam,

Thanks for the quick reply...

I don't have slurred speech but finding it difficult to speak because of tiredness... When in tiredness am reducing my volume to the low level to avoid further tired. When not in tired, I can speak very normal no problems.

I have one doubt, can the prolonged medications of the above said Neuro medicines lead to tiredness? If that is the case then, how to overcome it?

Also, can the above said myasthenia gravis induce thirsty feeling? Am always want to have some water.

Regards,
XXXX
 
 
Answered by Dr. Deepashree 12 hours later
Brief Answer:
Please check your sugar level.

Detailed Answer:
Hi, thanks for your follow up query.

Good you don't have slurred or problematic speech. Excessive tiredness with increased thirst suggest diabetic status. Myaesthenia gravis doesn't cause increased thirst.

If I were your treating doctor, I would have advised for blood work, like complete blood count, random blood sugar, renal function test, liver function test, lipid profile hba1c for diabetic conditions.
Depending on the report, I would have treated you.
I would suggest you to consult with the doctor and get evaluated.

Hope my answers have helped you. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor